Publication
Title
Best upper bounds on risks altered by deductibles under incomplete information
Author
Abstract
By means of deductibles the original risk X is transformed into a risk W=f(X, d). In the present contribution best upper bounds are derived for E(W) in case of incomplete information on the original risk X.
Language
English
Source (journal)
Scandinavian actuarial journal. - Uppsala, 1974, currens
Publication
Uppsala : 1989
ISSN
0346-1238
1651-2030 [online]
Volume/pages
1(1989), p. 23-46
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 26.11.2012
Last edited 04.09.2013
To cite this reference